# SDR CA091125005

- Difficulty date: October 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 737-7
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Interior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WITH REGARDS TO THE EXOTRIM INTERIOR SUPPORT STRUCTURE DAMAGE WAS FOUND.  1. LOCK FASTENERS CHAFING ON THE ALUMINUM STRUCTURE (FROM INITIAL INTERIOR INSTALL) 2. SECURING SCREWS BEING USED WERE TOO LONG CHAFING INTO THE ALUMINUM SUB-STRUCTURE (FROM ORIGINAL INTERIOR INSTALL) (TC NR 20091125005)
